Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 24, Issue 3

Issues

On some properties of summability methods with variable order

Shakro Tetunashvili
  • Corresponding author
  • Department of Mathematical Analysis, A. Razmadze Mathematical Institute of I. Javakhishvili Tbilisi State University, 6 Tamarashvili Str., Tbilisi 0177; and Department of Mathematics, Georgian Technical University, 77 M. Kostava Str., Tbilisi 0175, Georgia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2017-05-11 | DOI: https://doi.org/10.1515/gmj-2017-0018

Abstract

Methods of summability with variable order are considered. A connection of series convergence with series summability is established. A non-strengthening in a certain sense of some results is proved.

Keywords: Method of summability; Cesàro summability; Riesz summability; variable order

MSC 2010: 42B05; 42B08

References

  • [1]

    G. Fikhtengolts, A Course of Differential and Integral Calculus II, (in Russian), Nauka, Moscow, 1966. Google Scholar

  • [2]

    I. B. Kaplan, Cesàro means of variable order (in Russian), Izv. Vyssh. Uchebn. Zaved. Mat. 5 (1960), no. 18, 62–73. Google Scholar

About the article

Received: 2015-04-06

Accepted: 2015-06-24

Published Online: 2017-05-11

Published in Print: 2017-09-01


Funding Source: Shota Rustaveli National Science Foundation

Award identifier / Grant number: D-13/23

Award identifier / Grant number: 31/47

This work was supported by the Shota Rustaveli National Science Foundation through grants D-13/23 and 31/47.


Citation Information: Georgian Mathematical Journal, Volume 24, Issue 3, Pages 463–470, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2017-0018.

Export Citation

© 2017 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in